# SDR CA060704006

- Difficulty date: June 7, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED OUT IN DESCENT.  THE EVENT WAS LATER DUPLICATED DURING FLIGHT TEST.  THE EEC WAS EXCHANGED AND THE PROBLEM COULD NOT BE DUPLICATED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  P&WC WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC# 20060704006)
